# SDR N6WA20140430002

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 23,120 hours, 15,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS NOT INDICATING PAX DOOR CLOSED, NO PROX SYS 2 MSG.  DEFERRED MAIN PAX DOOR INDICATION IAW MEL 52-70-01 CAT A.
